# SDR FDEA201011304525

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655623612
- Condition: Dented
- Location: Bs 1090-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED EXTERIOR FUSELAGE STA. 1090 - 1110 S22-23R.  CUTOUT DAMAGE AREA AND FABRICATED REPAIR DOUBLER IAW SRM 53-30-3 FIG 1.  INSTALLED DOUBLER IAW SRM 51-30-2.
